It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board


Multiple Sclerosis Board Index


For the past 6 months I have been suffering with myoclonus. My doctors believe it was caused from the drug compazine that I was given for migraines. Due to the symptoms that I was having, my doctor suspected MS at first but he has not given me a diagnosis of it yet because I do not have any lesions present.
I have been on 4 different medications so far to help with the myoclonus; and so far nothing has helped. For the past 3 weeks it has gotten steadily worse, to the point that it is causing me to fall. I have absolutely no control over my bodily movements.
I went to my Dr. this past Thursday, and he was able to see how bad it has gotten. He decided to put me on Baclofen and Xanax to try to help slow down these movements. He was very hopeful that this would have some type of positive effect for me.
I started the medicine at 4 p.m. Thursday, and by 7p.m. my body was shaking and jerking worse than ever. At first, I thougth I was just having a really bad spell, but as the evening went on it just got worse. I took another dose as directed at midnight and by that time I was so exhausted that I fell asleep and slept until 10:30 yesterday morning. I never sleep like that, I'm usually up 4 or 5 times a night due to my shaking. When I woke up, I wasn't shaking at all. I was really sore from shaking so much the day before, but overall I was feeling pretty good. I took my 3rd dose of Baclofen right after I got up, but I didn't take the Xanax because I'm only supposed to take it when I'm shaking. Within an hour of taking the Baclofen, it started all over again and it would not stop. I took my next dose at the time I was supposed to, and the shaking and jerking got so bad that I fell 3 times within an hour. It just seemed like my legs locked up, and then my knees would buckle and down I went. I could not function at all, and I have been sweating profusely to the point that I am soaked with sweat from head to toe. It felt like a never ending hot flash, and I was in an air conditioned house, with a fan blowing on me, and I kept putting a hand towel soaked in ice water around my neck just to try to get cooled off. Nothng worked for me.
I called my doctor, and he told me to call my neuro, and see what she recomends but she never got back to me. I don't know what else to do. I took the Baclofen again this morning and this horrible mess is starting all over again. I can't take much more of this.
Has anyone here ever experienced negative side effects of this medicine.
Thanks for letting me vent.

Sue





All times are GMT -7. The time now is 03:05 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!